# SDR HALA9700134

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47742
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Cargo Doorway
- Part time: 33,037 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - FROM LOG PAGE 158522:  EXTERNAL DOUBLER REPAIR OF CORROSION TRIM-OUT ON FUSELAGE SKIN AT AFT CARGO DOOR LOWER JAMB 4 INCHES BY 1.5 INCH AREA ADJACENT TO LOWER STOP.  PSE (PRINCIPLE STRUCTURAL ELEMENT) AREA.  FOUND TO BE SEVERE CORROSION BLEND-OUT BEYOND LIMITS (BLENDED THROUGH SKIN).  REPAIRED PER DACA TELEX. SVC-HNL-/JMP DATED 6-16-97.  (X)
